# SDR GLBA2013040800226

- Difficulty date: April 8, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 35,547 hours, 43,120 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE COCKPIT RT SIDEWALL LONGERON AT FS 107, AT JUNCTION WITH SIDEWALL FRAME, .75" IN LENGTH.   REPAIRED IAW EO 13-1900-53-030.  MAJOR REPAIR.
